# SDR UPS504914

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE SHEAR TIE AT 2 PLACES AT STATION 1640L BETWEEN STRINGERS 50 AND 51L.  MAINTENANCE REMOVED THE DAMAGED PART FROM SHEAR TIE AND REPAIRED SHEAR TIE ACCORDING TO SRM 53-10-04.
